# SDR HYIA20170503002

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Aircraft time: 34,055 hours, 29,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR IN THE CABIN WITH THE HEATER ON, AFTER LANDING NOTICED CABIN VENT FAN CIRCUIT BREAKER TRIPPED. OPEN
